Cells and cubes in hyperspaces

Alejandro Illanes

Fundamenta Mathematicae (1988)

  • Volume: 130, Issue: 1, page 57-65
  • ISSN: 0016-2736

How to cite

top

Illanes, Alejandro. "Cells and cubes in hyperspaces." Fundamenta Mathematicae 130.1 (1988): 57-65. <http://eudml.org/doc/211714>.

@article{Illanes1988,
author = {Illanes, Alejandro},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {57-65},
title = {Cells and cubes in hyperspaces},
url = {http://eudml.org/doc/211714},
volume = {130},
year = {1988},
}

TY - JOUR
AU - Illanes, Alejandro
TI - Cells and cubes in hyperspaces
JO - Fundamenta Mathematicae
PY - 1988
VL - 130
IS - 1
SP - 57
EP - 65
LA - eng
UR - http://eudml.org/doc/211714
ER -

NotesEmbed ?

top

You must be logged in to post comments.